# SDR COEA2010052608917

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: S53371216218
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  FRAME 16 AT STRINGER 15L BY CARGO DOOR OPENING HAS RIVNUT AND SCREW IMPACTING BOTH FRAME AND CLIP FROM INSTALL OF LOWER SKIN PROTECTION PLATE.  DAMAGE WAS CAUSED DURING STC MOD RIVNUT INSTALLATION.  TRIM OUT DAMAGE.  TRIM OUT CAN BE LEFT "AS IS" PER SRI DO\TS-2872/10-13554.  AWAITING COMPLETED SRAS.
